# SDR DALA2017081306189

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO DOOR SURROUND STRUCTURE, ZEE ANGLE FWD OF DOOR BETWEEN BS 767 - 790, HAS CORROSION AT FASTENER HOLES.  MAINTENANCE REMOVED AND REPLACED ZEE ANGLE SHIELD IAW SRM 51-40-02, SRM 51-40-05, AND DWG 146A0081.
